# SDR NOCA2013112518

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- Aircraft time: 43,770 hours, 7,634 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY FLASHLIGHT AT LT OVER WING EXIT NOT BLINKING.  R & R BATTERY PACK IAW AMM 25-64-00.  OPS CHECKED NORMAL.
